# SDR HNAA2011111000380

- Difficulty date: November 10, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 47,476 hours, 52,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 85210003001
- Part serial: 010007
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SKIN NR5 BEAM CRACKED AT FORWARD INBD MOUNT AREA.  R & R PAX DOOR SKIN.
